JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A CLASS OF INFINITE SERIES FROM GENERALIZED EISENSTEIN SERIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 34, Issue 3,  2012, pp.391-401
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2012.34.3.391
 Title & Authors
A CLASS OF INFINITE SERIES FROM GENERALIZED EISENSTEIN SERIES
Lim, Sung-Geun;
  PDF(new window)
 Abstract
B. C. Berndt has found a transformation formula for a large class of functions, which comes from a transformation formula for a more general class of Eisenstein series. In this paper, using his formula which is `twisted` by change of variables, we find a class of infinite series identities.
 Keywords
Infinite series;Modular transformation;Eisenstein series;
 Language
English
 Cited by
 References
1.
M. Abramowitz and I. A. Stegun, editor, Handbook of mathematical functions, New York 1965.

2.
B. C. Berndt, Modular transformations and generalizations of several formulae of Ramanujan, The Rocky mountain J. Math. 7, no 1 (1977), 147-189. crossref(new window)

3.
B. C. Berndt, Analytic Eisenstein series, theta-functions, and series relations in the spirit of Ramanujan, J. Reine. Angew. Math. 304 (1978), 332-365.

4.
J. Gilles, Problem 5952, Solution by B. C. Berndt, Amer. Math. Math. Monthly 82 (1975), 679-681. crossref(new window)

5.
S. L. Malurkar, On the application of Herr Mellin's integrals to some series, J. Indian Math. Soc. 16 (1925-1926), 130-138.

6.
T. S. Nanjundiah, Certain summations due to Ramanujan, and their generalizations, Proc. Indian Acad. Sci. Sect. A 34 (1951), 215-228.

7.
S. Ramanujan, Notebooks of Srinivasa Ramanujan (2 volumes), Tata Institute of Fundamental Research, Bombay, 1957.